# SDR SCNA20131002147

- Difficulty date: September 26, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR LT TRANSITION PANEL HAS SEVERAL CORROSION AREAS ON UPPER AND LOWER SIDE FROM BS 727 TO 847.  R & R LT TRANSITION PANEL STA 727 TO STA 847.
